# SDR ASAA2022072239309

- Difficulty date: July 22, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 52,325 hours, 15,277 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE CONTINUES TO SHOW GREATER THAN EXPECTED OIL CONSUMPTION. GROUNDED - YES. REMOVED AND REPLACED SEALOL SEAL IAW B737-800 AMM 72-60-00.
